# SDR SWAA2022093047033

- Difficulty date: August 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE RH SIDEPLATE RBL-21 WL-155 BETWEEN STA 727C-727D WITH CORROSION AROUND FASTENER HOLES / [01] REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE RH SIDEPLATE RBL 21 WL 155 BETWEEN STA 727C TO STA 727D; FOUND CORROSION TRU OUT OF LIMITS PER REF B737-700 SRM 51-10-02-OG-O AND SRM 53-00-5301A-2.;[02] CORRECTION STEP 1:REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE RH SIDEPLATE RBL 21 WL 155 BETWEEN STA 727C TO STA 727D; FOUND CORROSION TRU OUT OF LIMITS PER REF B737-700 SRM 51-10-02-OG-O AND SRM 53-00-53-1A-2;[03] RECEIVED NEW Z CHANNEL ASSY P/N:146A7502-51 FROM STA 727 TO STA 767.;[04] LOCATED AND DRILLED NEW Z CHANNEL P/N:146A7502-51 FROM STA 727 TO STA 767 AT AFT CARGO FLOOR STRUCTURE RH SIDEPLATE RBL 21 WL 155 PER REF B737-700 SRM 51-40-05-0G-0.;[05] VERIFIED STEPS 1; 2; 3 AND 4;[06] OK TO TREAT AND PRIME HOLES;[07] TREATED AND PRIMED NEW HOLES ON NEW Z CHANNEL P/N146A7502-51 FROM STA 727 TO STA 767 AT AFT CARGO FLOOR STRUCTURE RBL 21 WL 155 PER REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-804.;[08] FOR Z CHANNEL P/N:146A7502-51 INSTALLATION REFERENCE TASK CARD #TTG8Q004D6U3 STEP#33.;[09] FOR Z CHANNEL P/N:146A7502-51 INSTALLATION REFERENCE TASK CARD #TTG8Q004D6Q3 STEP#33.;[10] VERIFIED STEP 7.;[11] VERIFIED CORRECTED STEP 9.
